New form of the Newton’s binomial theorem

Mladen V. Vassilev-Missana
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 25, 2019, Number 1, Pages 48—49
DOI: 10.7546/nntdm.2019.25.1.48-49
Download full paper: PDF, 119 Kb

Details

Authors and affiliations

Mladen V. Vassilev-Missana
5, V. Hugo Str., Sofia-1124, Bulgaria

Abstract

A new version of the Newton’s binomial theorem has been proposed and proved in the paper.

Keywords

  • Divisor
  • Multiplictive function
  • Prime number
  • Square-free number

2010 Mathematics Subject Classification

  • 11A25

References

  1. Polya, G., & Szegő, G. (1998) Problems and Theorems in Analysis. II, Springer, Berlin, pp. 120-125.

Related papers

Cite this paper

APA

Vassilev-Missana, M. V. (2019). New form of the Newton’s binomial theorem. Notes on Number Theory and Discrete Mathematics, 25(1), 48-49, doi: 10.7546/nntdm.2019.25.1.48-49.

Chicago

Vassilev-Missana, Mladen V. “New Form of the Newton’s Binomial Theorem.” Notes on Number Theory and Discrete Mathematics 25, no. 1 (2019): 48-49, doi: 10.7546/nntdm.2019.25.1.48-49.

MLA

Vassilev-Missana, Mladen V. “New Form of the Newton’s Binomial Theorem.” Notes on Number Theory and Discrete Mathematics 25.1 (2019): 48-49. Print, doi: 10.7546/nntdm.2019.25.1.48-49.

Comments are closed.